Alert archive / Idaho / Flash Flood Warnings in 2013
Flash Flood Warning 26, NWS Pocatello, ID
NWS Pocatello, ID issued this flash flood warning at Sep 3, 2013, 4:26 PM MDT for Bannock County, Power County, Idaho. It was in force for 4 hr. 35 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2013, 4:26 PM MDT (22:26 UTC)
- Expired
- Sep 3, 2013, 8:30 PM MDT
- In force
- 4 hr
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bannock County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 37 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 4:27 PM MDT | FLASH FLOOD | Pocatello, ID | ISJ REPORTS NORTH MAIN STREET EXTENSION AND OLD HIGHWAY 30 HAVE BEEN FLOODED. |
| Sep 3, 4:27 PM MDT | FLASH FLOOD | Pocatello, ID | CORNER OF SPAULDING AND EL RANCHO IN POCATELLO - LIGHTNING STRUCK A TREE AND IT LOOKS LIKE A RIVER COMING DOWN EL RANCHO HEADED TOWARDS HILINE |
| Sep 3, 4:27 PM MDT | FLASH FLOOD | Pocatello, ID | PUBLIC REPORTS WATER FLOWING ACROSS BENTON STREET IN POCATELLO |
| Sep 3, 4:35 PM MDT | FLASH FLOOD | Pocatello, ID | PUBLIC REPORTS OF FLOODING CONFIRMED OAK AND PARK |
| Sep 3, 4:35 PM MDT | HEAVY RAIN 0 | 1 W Chubbuck, ID | 1 MILE EAST OF COLE STREET BLOCKED OFF BY POLICE DUE TO STREET FLOODING. |
| Sep 3, 4:35 PM MDT | HEAVY RAIN 0 | Chubbuck, ID | 1 INCH IN 1 HOUR |
| Sep 3, 4:35 PM MDT | HEAVY RAIN 0.25 | 1 Nnw Chubbuck, ID | 0.25 INCHES OF RAIN IN LAST 15 MIN |
| Sep 3, 4:35 PM MDT | HEAVY RAIN 0.5 | Chubbuck, ID | |
| Sep 3, 4:35 PM MDT | HEAVY RAIN 0.87 | 2 E Pocatello, ID | IN ONE HOUR |
| Sep 3, 4:38 PM MDT | FLASH FLOOD | Pocatello, ID | ISJ REPORTS RAYMOND PARK AREA OF POCATELLO IS EXPERIENCING FLOODING. POSSIBLY 4 FEET OF WATER IN THE PARK. NORTH GRANT AND NORTH LINCOLN AVENUES HAVE ALSO BEEN FLOODED. |
| Sep 3, 4:41 PM MDT | FLASH FLOOD | Pocatello, ID | PUBLIC REPORTS OF FLOODING AT HAYDEN STREET AND IN CHUBBUCK BY THE WALGREENS |
| Sep 3, 4:42 PM MDT | FLASH FLOOD | Pocatello, ID | ISJ REPORTS FLOODING ON HIGHLAND BOULEVARD AND GWEN DRIVE. |
| Sep 3, 4:47 PM MDT | FLASH FLOOD | Pocatello, ID | PUBLIC REPORTS WINCO PARKING LOT FLOODED |
| Sep 3, 4:50 PM MDT | FLASH FLOOD | Pocatello, ID | NWS DOPPLER RADAR SHOW A MAXIMUM OF 4.1 INCHES OF RAINFALL AN HOUR AND A HALF. |
| Sep 3, 4:55 PM MDT | HEAVY RAIN 0 | Pocatello, ID | INSTANTANEOUS READINGS FROM OUR DOPPLER RADAR SHOW RAINFALL ESTIMATES UP TO 7 INCHES IN THE LAST HOUR IN POCATELLO |
| Sep 3, 5:02 PM MDT | FLASH FLOOD | 5 S Pocatello Airport, ID | SHOSHONE BANNOCK EMERGENCY MANAGER REPORTS FLOODING IN THE ARBON CREEK WITH EVACUATIONS IN THE ARBON VALLEY DUE TO FLASH FLOODING 1/2 MILE BEFORE ROOSTER ROCK. |
| Sep 3, 5:19 PM MDT | FLASH FLOOD | Pocatello, ID | TREES DOWN ON THE WEST END OF MAPLEWOOD AVE |
| Sep 3, 5:22 PM MDT | FLASH FLOOD | Pocatello, ID | POCATELLO FIRE DEPT REPORTS 2-3 FEET OF STANDING WATER NEAR COSTCO AT THE NOP OVERPASS |
| Sep 3, 5:22 PM MDT | HEAVY RAIN 0 | 1 E Pocatello, ID | NWS EMPLOYEE MEASURED .51 INCHES OF RAIN HAD FALLEN IN 14 MINUTES ABOVE ISU. |
| Sep 3, 5:30 PM MDT | FLASH FLOOD | Pocatello, ID | MUDSLIDE AT WEST CUSTER STREET AND HIGHLAND BLVD |
| Sep 3, 5:30 PM MDT | FLASH FLOOD | Pocatello, ID | PUBLIC PICTURE OF 3 FEET OF WATER IN OAKWOOD TRAILER PARK |
| Sep 3, 5:34 PM MDT | HEAVY RAIN 1.35 | 3 W Pocatello, ID | SINCE 315PM |
| Sep 3, 5:35 PM MDT | FLASH FLOOD | Pocatello, ID | PUBIC REPORTS ROOF CAVED IN BUSINESS NEAR CENTER STREET UNDERPASS. |
| Sep 3, 5:38 PM MDT | FLASH FLOOD | Pocatello, ID | WATER OVER YELLOWSTONE STREET IN PICTURE FROM NEAR VICKERS IN POCATELLO |
| Sep 3, 5:46 PM MDT | FLASH FLOOD | Chubbuck, ID | PICTURE OF STANDING WATER AT RAMADA INN - 1 TO 2 FEET |
| Sep 3, 5:48 PM MDT | HEAVY RAIN 0.89 | 1 Nnw Chubbuck, ID | |
| Sep 3, 5:50 PM MDT | FLASH FLOOD | Chubbuck, ID | PICTURE SHOW 1 FOOT OF WATER IN LARRY MILLER PARK |
| Sep 3, 5:50 PM MDT | HEAVY RAIN 0 | Pocatello, ID | DOPPLER RADAR ESTIMATES OF UP TO 5 INCHES OF RAIN HAVE FALLEN IN POCATELLO SINCE 330 PM TODAY |
| Sep 3, 6:10 PM MDT | HEAVY RAIN 0 | 1 E Pocatello, ID | NWS EMPLOYEE MEASURED 1.36 INCHES FOR STORM TOTAL. FROM 504 PM TO 526 PM MEASURE .71 INCHES |
| Sep 3, 6:13 PM MDT | HEAVY RAIN 1.46 | 2 Ese Chubbuck, ID | |
| Sep 3, 6:16 PM MDT | FLASH FLOOD | 6 S Pocatello Airport, ID | SHOSHONE BANNOCK DEPT OF PUBIC SAFETY AND POWER COUNTY EMERGENCY SERVICES REPORT EXTENSIVE FLOODING IN THE ARBON VALLEY SOUTH OF THE TRUCK STOP TO RATTLESNAKE CREEK. REPORTS OF SEVERAL HOUSES FLOODED WITH SOME EVACUATION AND WATER OVER ROADWAYS. |
| Sep 3, 6:30 PM MDT | FLASH FLOOD | Pocatello, ID | PORTNEUF RIVER GAGE IN POCATELLO SHOWS A HEIGHT OF 6 FEET DUE TO TODAY RAINFALL. NORMALLY IT IS FLOWING AT AROUND 2 FEET. |
| Sep 3, 6:30 PM MDT | FLASH FLOOD | Pocatello, ID | PICTURE SHOWS FLOODING HIGH COUNTRY ESTATES NEAR PHILBIN ROAD |
| Sep 3, 7:00 PM MDT | FLASH FLOOD | Chubbuck, ID | NWS EMPLOYEE REPORTS MEASURED 1.45 INCHES RAINFALL FOR STORM TOTAL. AT LEAST THREE HOMES FLOODED NEAR HAWTHORNE ST. |
| Sep 3, 7:07 PM MDT | FLASH FLOOD | 1 N Chubbuck, ID | STREET AT COLE AND GALENA, NORTH OF CHUBBUCK ROAD IS FLOODED. ESTIMATE 1 FOOT OF STANDING WATER ON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 23 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 10.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991
WGUS55 KPIH 032226
FFWPIH
IDC005-077-040230-
/O.NEW.KPIH.FF.W.0026.130903T2226Z-130904T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
426 PM MDT TUE SEP 3 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO...
THIS INCLUDES THE CITIES OF...POCATELLO...CHUBBUCK...
EAST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO...
* UNTIL 830 PM MDT
* AT 422 PM MDT...THE PUBLIC REPORTED FLASH FLOODING FROM A
THUNDERSTORM NEAR GOULD OVER PASS AND CENTER STREET UNDER PASS.
* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
FORT HALL BANNOCK CREEK LODGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
&&
LAT...LON 4283 11277 4298 11241 4282 11233 4266 11245
4259 11274
$$
RS2 follow-up statements
062
WGUS75 KPIH 032323
FFSPIH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
523 PM MDT TUE SEP 3 2013
IDC005-077-040230-
/O.CON.KPIH.FF.W.0026.000000T0000Z-130904T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWER ID-BANNOCK ID-
523 PM MDT TUE SEP 3 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR WEST
CENTRAL BANNOCK AND EAST CENTRAL POWER COUNTIES...
AT 518 PM MDT...THE PUBLIC REPORTED FLASH FLOODING IN THE ARBON
CREEK AREA NEAR ROOSTER ROCK. THUNDERSTORMS WITH HEAVY RAIN CONTINUE
REDEVELOP IN THE AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT HALL
BANNOCK CREEK LODGE...POCATELLO AND CHUBBUCK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS IN THE AREA SHOULD MOVE TO HIGHER GROUND.
&&
LAT...LON 4283 11277 4298 11241 4282 11233 4266 11245
4259 11274
$$
RS354
WGUS75 KPIH 040225
FFSPIH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
825 PM MDT TUE SEP 3 2013
IDC005-077-040232-
/O.EXP.KPIH.FF.W.0026.000000T0000Z-130904T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWER ID-BANNOCK ID-
825 PM MDT TUE SEP 3 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MDT FOR WEST CENTRAL
BANNOCK AND EAST CENTRAL POWER COUNTIES...
UNTIL 9 PM MDT A FEW LIGHT RAIN SHOWERS WILL MOVE UP FROM THE SOUTH.
THE HEAVIER RAIN HAS ENDED. PONDING OF WATER ON ROAD WAYS AND FIELDS
MAY BE SLOW TO DRAIN. MOTORISTS SHOULD USE CAUTION.
LAT...LON 4283 11277 4298 11241 4282 11233 4266 11245
4259 11274
$$
RSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 1:07 PM MDT, 3 hours 19 minutes earlier.
Area forecast discussion, Sep 3, 1:07 PM MDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 107 PM MDT TUE SEP 3 2013 .DISCUSSION...THE DEEP UPPER LOW OFF THE PAC NW COAST NEAR 130W CONTINUES TO DRIVE THE SOUTHERLY TRANSPORT OF SUBTROPICAL MOISTURE INTO ID...WITH LITTLE CHANGE THRUOUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD THIS AFTERNOON OVER THE WESTERN HALF OF THE FCST AREA AND GRADUALLY SPREAT EASTWARD BY THIS EVENING. PRECIP AMOUNTS WILL BE AMPLE AGAIN...ESPECIALLY OVER THE CENTRAL MTNS AND SOUTHERN HIGHLANDS...AS PW VALUES ARE STILL RUNNING ABOVE 1 INCH. ACTIVITY WILL DIMINISH LATE TONIGHT... BUT REDEVELOP ON WED. BY THU...THE UPPER LOW MOVES INTO WESTERN OR. THIS WILL BEGIN TO PUSH THE SUBTROPICAL MOISTURE TO THE NORTH AND EAST...AND BY FRIDAY MOST OF THE ACTIVITY WILL BE EAST AND NORTH OF THE FCST AREA. ONLY EXPECTING A FEW MTN TSTMS ON FRI AND SAT AS THE UPPER LOW MOVES TO THE ID PANHANDLE. SUNDAY AND BEYOND LOOKS DRY AS THE UPPER LOW MOVES AWAY AND BROAD UPPER RIDGING TAKES OVER. HEDGES && .AVIATION...MONSOON MOISTURE WILL CONTINUE OVER EASTERN IDAHO. MVFR/IFR CONDITIONS ARE POSSIBLE DURING PERIODS OF HEAVIER RAINFALL AND THUNDERSTORM ACTIVITY. ALL SITES HAVE -SHRA VCTS THROUGH THIS EVENING ALTHOUGH KSUN WILL LIKELY SEE THE MOST WIDESPREAD ACTIVITY. VCSH/VCTS IS EXPECTED TO BE CARRIED INTO TOMORROW AT THE VERY LEAST IN THE FORECAST...WITH KSUN AGAIN LIKELY TO SEE MORE WIDESPREAD ACTIVITY. A FEW STORMS MAY ALSO PRODUCE WINDS OVER 35KTS. KEYES && .FIRE WEATHER...A VERY MOIST AIRMASS REMAINS OVER EASTERN IDAHO THROUGH AT LEAST THURSDAY. THIS MEANS SHOWERS AND THUNDERSTORMS WILL CONTINUE WITH HEAVY RAINFALL UNTIL FRIDAY IT APPEARS AT THIS POINT. THE MODELS ARE PUSHING THE LOW INLAND AND ACROSS THE NORTHERN STATES INTO THE WEEKEND. A FRONT WILL MOVE INTO WESTERN AREAS ON FRIDAY AND EVENTUALLY SHIFT EASTWARD BY SATURDAY. AHEAD OF THE FRONT...SHOWERS AND STORMS WILL CONTINUE WITH A DRY/COOL AIRMASS COMING IN BEHIND IT. RIGHT NOW... EVERYONE EXCEPT FOR THE MOUNTAINS ALONG THE WYOMING BORDER SHOULD DRY OUT OVER THE WEEKEND. WINDS WILL BE STRONGEST ON FRIDAY AND SATURDAY...BUT WE ARE NOT LOOKING AT CRITICAL CONDITIONS AS THE HUMIDITY WILL STILL BE UP BEHIND THE FRONT. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING IDZ018-022-031-032. &&
Hazardous weather outlook, Sep 3, 4:54 AM MDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 454 AM MDT TUE SEP 3 2013 IDZ017>025-031-032-041100- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 454 AM MDT TUE SEP 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL IS POSSIBLE TODAY OVER THE SOUTHERN HIGHLANDS AND CENTRAL MOUNTAINS PROMPTING A FLASH FLOOD WATCH PARTICULARLY OVER BURN SCARS. NUMEROUS RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE OVER THE SOUTHERN HIGHLANDS AND THE CENTRAL MOUNTAINS THIS MORNING AND CONTINUE OFF AND ON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL RAINFALL IS EXPECTED WEDNESDAY THROUGH FRIDAY. ANOTHER FLASH FLOOD WATCH MAY BE NEEDED PARTICULARLY ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Local storm report, Sep 3, 3:46 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
346 PM MDT TUE SEP 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN POCATELLO 42.88N 112.47W
09/03/2013 E3.00 INCH BANNOCK ID PUBLIC
REPORTS OF WATER POOLING IN FRED MEYER PARKING LOT UP TO
3 INCHES.
&&
PANGELLocal storm report, Sep 3, 4:21 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
421 PM MDT TUE SEP 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD POCATELLO 42.88N 112.47W
09/03/2013 BANNOCK ID BROADCAST MEDIA
RECEIVED REPORT OF FLOODING ALONG THE GOULD STREET
OVERPASS. POSSIBLE ROAD CLOSURE.
&&
VALLEThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 6:21 PM MDT | Special Weather Statement | PIH | Cassia | 54 min |
| Sep 2, 6:45 PM MDT | Flash Flood Warning | PIH | Cassia | 3 hr |
| Sep 2, 7:09 PM MDT | Special Weather Statement | PIH | Cassia | 66 min |
| Sep 2, 7:25 PM MDT | Flash Flood Warning | PIH | Cassia | 3 hr |
| Sep 2, 8:17 PM MDT | Special Weather Statement | PIH | Oneida | 58 min |
| Sep 2, 8:37 PM MDT | Special Weather Statement | PIH | Cassia | 53 min |
| Sep 2, 9:34 PM MDT | Flash Flood Warning | PIH | Cassia | 56 min |
| Sep 2, 10:15 PM MDT | Special Weather Statement | PIH | Blaine, Lincoln | 60 min |
| Sep 2, 10:27 PM MDT | Flash Flood Warning | PIH | Blaine | 3 hr |
| Sep 3, 1:56 PM MDT | Flash Flood Warning | PIH | Blaine, Custer | 4 hr |
| Sep 3, 2:01 PM MDT | Flash Flood Warning | PIH | Cassia | 5 hr |
| Sep 3, 3:55 PM MDT | Areal Flood Advisory | PIH | Bannock, Power | 3 hr |
| Sep 3, 4:19 PM MDT | Flash Flood Warning | PIH | Cassia, Power | 4 hr |
| Sep 3, 4:51 PM MDT | Flash Flood Warning | PIH | Bannock, Bingham, Caribou | 4 hr |
| Sep 3, 5:33 PM MDT | Special Weather Statement | PIH | Bonneville | 72 min |
| Sep 3, 5:50 PM MDT | Special Weather Statement | PIH | Caribou | 55 min |
| Sep 3, 5:57 PM MDT | Special Weather Statement | PIH | Bingham | 48 min |
Nearby
Flash Flood Warnings in Idaho, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.